# SDR AALA202104269002

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 52,693 hours, 33,376 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE MESSAGE AT CRUISE. NO SMOKE WAS OBSERVED BY CABIN CREW. TROUBLESHOT PER TSM 26-17-00-810-801-A, CIRCUIT BREAKER RESET AND OPS CHECK GOOD IAW AMM 26-17-00.
